Spectral Shift Function for the Perturbations of Schrödinger Operators at High Energy
Serdica Mathematical Journal, Tome 34 (2008) no. 1, pp. 253-266
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
We give a complete pointwise asymptotic expansion for the Spectral Shift Function for Schrödinger operators that are perturbations of the Laplacian on Rn with slowly decaying potentials.
Keywords:
High Energy, Asymptotic Expansions, Spectral Shift Function
@article{SMJ2_2008_34_1_a9,
author = {Assel, Rachid and Dimassi, Mouez},
title = {Spectral {Shift} {Function} for the {Perturbations} of {Schr\"odinger} {Operators} at {High} {Energy}},
journal = {Serdica Mathematical Journal},
pages = {253--266},
year = {2008},
volume = {34},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2008_34_1_a9/}
}
TY - JOUR AU - Assel, Rachid AU - Dimassi, Mouez TI - Spectral Shift Function for the Perturbations of Schrödinger Operators at High Energy JO - Serdica Mathematical Journal PY - 2008 SP - 253 EP - 266 VL - 34 IS - 1 UR - http://geodesic.mathdoc.fr/item/SMJ2_2008_34_1_a9/ LA - en ID - SMJ2_2008_34_1_a9 ER -
Assel, Rachid; Dimassi, Mouez. Spectral Shift Function for the Perturbations of Schrödinger Operators at High Energy. Serdica Mathematical Journal, Tome 34 (2008) no. 1, pp. 253-266. http://geodesic.mathdoc.fr/item/SMJ2_2008_34_1_a9/